# SDR CA050630002

- Difficulty date: June 15, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,587 hours
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23005200
- Condition: Cracked
- Location: 1st Stg Nozzle
- Component: Powerplant, Allsn, C28
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FAILED POWER CHECK. TURBINE REPLACED.
